Can Emergin-c make your stomach hurt even up to a couple of days later? We've been taking a lot because we've had whopping cough but I haven't had any in a couple of days and my stomach is still hurting. I have problems with mine anyways but the rest of the family has been saying theirs is hurting as well so I'm trying to figure out if that might be it or maybe something in our water.
|54 members and 9,272 guests|
|anddy , ankit rathore , beckybird , belltree , bluefaery , bruna , bubbagirl , catladymeow , Elison Smith , Ewus , farmermomma , firmfoot , FluffyFlamingo , Incubator , japonica , joandsarah77 , JosieLam , jtkurt , jul511riv , katelove , lilmissgiggles , LiLStar , LoveOurBabies , LTurtle , luckymolly , Marumi , Milk8shake , Mylie , Natalie12 , NaturallyKait , NuzzleNudge , Poddi , Ponyomum , primalmom , rainydaywoman , Sandeep , SandiMae , sarafl , Serafina33 , shantimama , Smokering , sofreshsoclean , SplashingPuddle , suvisade , Tigerle , TrishWSU , verofol , zebra15 , zohandoe|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|